# SDR AALA202411250069

- Difficulty date: November 22, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 56,470 hours, 39,078 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Dampener
- Condition: No Test
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DONT PASS DAMPING TEST ON DOOR DAMPER IN PASSENGER CREW DOOR 841 AT FWD GALLEY AREA. MAINTENANCE REPLACED DOOR DAMPER ON PASSENGER CREW DOOR 841 AT FWD GALLEY AREA IAW AMM 52-11-14-000-001-B,AND AMM 52-11-14-400-001-B.
